# SDR SWIA200514946

- Difficulty date: April 27, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 12,758 hours, 17,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE RED EMERGENCY EXIT FLOOR PATH LIGHTING INOPERATIVE AT FORWARD DOOR.  REPLACED SECOND FLOOR RED EMERGENCY LIGHT ASSY AT PAX DOOR.  OPERATIONAL CHECK GOOD.
